# SDR ASAA2017042920569

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,492 hours, 8,195 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Connector
- Part number: 4419215
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOP, NO ROTATION WITH FAULT LIGHT ON. GROUNDED - YES. APU BITE SHOWS NUMEROUS "NO FLAME SHUTDOWN" MSG 49-41011 AND "FCU RESOLVER CIRCUIT SHOWS BAD" MSG 49-31175. CONFIRMED FAULT, APU NO ROTATION INOP FOLLOWED BY FAULT LIGHT. ACCOMPLISHED FIM 49-32 TASK 805 FAULT ISOLATION, FOUND P22 AT FUEL CONTROL UNIT LOOSE. SECURED P22 ELECTRICAL CONNECTOR, APU GROUND FUNCTIONAL CK NML REF AMM 49-61-00.
